# SDR CA071010006

- Difficulty date: September 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 51,375 hours
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 500310401
- Condition: Failed
- Location: Engine
- Part time: 20,974 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) AT THE RUNWAY THRESHOLD THE FLIGHT CREW ADVANCED THE THROTTLES TO 1.2 EPR, STABLE ENGINES WERE CALLED. ADVANCED THRUST LEVERS AND APPROACHING TAKEOFF THRUST, BEFORE REACHING APPROXIMATELY 20 KTS, A LOUD BANG AND VIBRATION OCCURRED. THE FLIGHT CREW REJECTED THE TAKEOFF AND CLEARED THE RUNWAY. THE NR1 ENGINE WAS SHUT DOWN AFTER OBSERVING N2 SPOOL DOWN AND INCREASING EGT INDICATION. THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THAT THE ENGINE TURBINE HAD FAILED. THE ENGINE WAS REMOVED AND REPLACED WITH A SERVICEABLE ASSEMBLY. (TC NR 20071010006)
